Alert archive / Arkansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 331, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jul 12, 2010, 2:24 PM CDT for 4 counties in Arkansas. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2010, 2:24 PM CDT (19:24 UTC)
- Expired
- Jul 12, 2010, 3:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Craighead County, AR, Greene County, AR, Lawrence County, AR, Poinsett County, AR
The radar
The Memphis radar (KNQA), 109 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 3:17 PM CDT | TSTM WND DMG | Jonesboro, AR | PUBLIC REPORTS OF TREE TOPS BREAKING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1840 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 956 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
813
WUUS54 KMEG 121924
SVRMEG
ARC031-055-075-111-122015-
/O.NEW.KMEG.SV.W.0331.100712T1924Z-100712T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
224 PM CDT MON JUL 12 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
EXTREME SOUTHWESTERN GREENE COUNTY IN EASTERN ARKANSAS...
SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN POINSETT COUNTY IN EASTERN ARKANSAS...
* UNTIL 315 PM CDT
* AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 13 MILES WEST OF WEINER...OR 6 MILES EAST OF
NEWPORT...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONO AND
JONESBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3573 9104 3589 9104 3607 9089 3580 9059
3553 9104 3554 9104 3573 9105
TIME...MOT...LOC 1925Z 228DEG 25KT 3562 9110
$$1 follow-up statement
687
WWUS54 KMEG 121947
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CDT MON JUL 12 2010
ARC031-055-075-111-122015-
/O.CON.KMEG.SV.W.0331.000000T0000Z-100712T2015Z/
CRAIGHEAD AR-POINSETT AR-GREENE AR-LAWRENCE AR-
247 PM CDT MON JUL 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHEASTERN LAWRENCE...EXTREME SOUTHWESTERN GREENE...
NORTHWESTERN POINSETT AND WESTERN CRAIGHEAD COUNTIES...
AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR RISHER...OR 14 MILES SOUTHWEST
OF BONO...MOVING NORTHEAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONO...
JONESBORO...SEDGWICK...WINESBURG...DRYDEN...RISHER...LANIEVE...
DOROTHY...HERMAN...GILKERSON...OTWELL...VALLEY VIEW...APT AND PITTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3573 9104 3589 9104 3607 9089 3580 9059
3553 9104 3554 9104 3573 9105
TIME...MOT...LOC 1948Z 227DEG 26KT 3577 9090
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 1:25 PM CDT, 59 minutes earlier.
Area forecast discussion, Jul 12, 1:25 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
125 PM CDT MON JUL 12 2010
.UPDATE...
UPDATED TO ADD 18Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 1211 PM CDT MON JUL 12 2010/
UPDATE...
BUSY WEATHER MORNING ACROSS PORTIONS OF THE MID SOUTH WITH MCS
THAT PRODUCED ANYWHERE FROM 3 TO 5 INCHES IN ITS PATH AND
RESULTANT FLOODING. THIS MCS HAS DECAYED BUT HAS LEFT IN ITS WAKE
A COUPLE OF CONVECTIVELY INDUCED BOUNDARIES...ONE EXTENDING FROM
WEST TENNESSEE INTO NORTHEAST ARKANSAS WHERE ISOLATED CONVECTION
WAS REDEVELOPING...AND THE SECOND ACROSS NORTHERN MISSISSIPPI INTO
EASTERN ARKANSAS.
THE INITIAL CONVECTIVE ACTIVITY HAS TEMPORARILY STABILIZED THE
AIRMASS ACROSS MUCH OF THE AREA...WITH THE EXCEPTION OF FAR
SOUTHERN AREAS. THE CONVECTION NOW OVER WEST TENNESSEE IS LIKELY
BEING FORCED BY THE LOW LEVEL BOUNDARY.
AS THE AIRMASS HEATS LATER THIS AFTERNOON...EXPECT SCATTERED
SHOWERS AND THUNDERSTORMS TO REDEVELOP AS THE ATMOSPHERE
DESTABILIZES. A FEW OF THE STORMS COULD BECOME STRONG TO SEVERE AS
SBCAPES RISE BACK ABOVE 2500 J/KG AND DEEP LAYER SHEAR REMAINS
BETWEEN 30-40 KNOTS. THE GREATEST POTENTIAL FOR STRONG/SEVERE
STORMS WILL BE ACROSS AREAS ALONG AND SOUTH OF INTERSTATE 40 WHERE
THE BEST HEATING IS EXPECTED.
BETTER CHANCES FOR STORMS AND HEAVY RAINFALL WILL LIKELY MOVE INTO
THE AREA LATER THIS EVENING AND OVERNIGHT AS A MID LEVEL SHORTWAVE
TROUGH CURRENTLY OVER THE SOUTHERN PLAINS MOVES EAST INTO THE
REGION.
UPDATED ZONES HAVE BEEN SENT.
JLH
PREV DISCUSSION... /ISSUED 508 AM CDT MON JUL 12 2010/
FOLLOWING AND EXTENDED DRY PERIOD... MUCH OF THE MIDSOUTH STANDS
A GOOD CHANCE OF EXPERIENCING MODERATE TO HEAVY RAIN BY TUESDAY
MORNING. THE INCREASED RAIN CHANCES COME AS A RESULT OF A
TEMPORARY PATTERN CHANGE FROM STRONG UPPER LEVEL RIDGING TO
NORTHWEST FLOW ALOFT.
THUNDERSTORMS OVER NORTHERN AND NORTHEAST ARKANSAS WILL CONTINUE
TO MOVE EAST/SOUTHEAST ACROSS THE MIDSOUTH THIS MORNING. WE MAY
SEE A PARTIAL BREAK IN THE CONVECTIVE ACTIVITY IN THE LATE MORNING
AND EARLY AFTERNOON PERIODS...WHILE THUNDERSTORMS REDEVELOP TO THE
WEST OVER THE OZARK PLATEAU. THESE THUNDERSTORMS WILL MOVE
EAST/SOUTHEAST AHEAD OF A RATHER POTENT MIDLEVEL SHORTWAVE TROF
LIFTING INTO THE MID MS RIVER VALLEY. BOTH NAM AND GFS MODELS
SUGGEST STORMS WILL TRAIN OVER NORTHERN AR INTO NORTHWEST TN
TONIGHT...ALONG THE SOUTHERN PERIPHERY OF AN MCS. GIVEN THE 2 TO 3
INCH RAINFALL AMOUNTS THAT OCCURRED OVER NORTHEAST AR SUNDAY
EVENING... HAVE ISSUED A FLASH FLOOD WATCH FOR NORTHEAST AR...
MO BOOTHEEL AND NORTHWEST TN BEGINNING 7 PM TONIGHT.
FORECAST CHANGES BEYOND TUESDAY ARE MINOR. 00Z GFS AND ECMWF
MODELS BUILD THE UPPER RIDGE BACK NORTH INTO THE SOUTHERN
PLAINS... EXTENDED EAST INTO THE MIDSOUTH. SOME WEAKNESS IN THE
RIDGE IS EXPECTED OVER THE TN RIVER VALLEY...REMNANTS OF THE MID
MS RIVER VALLEY SHORTWAVE TROF. ISOLATED AFTERNOON STORMS WILL BE
POSSIBLE EAST OF THE RIVER IN THE MID TO LATE PART OF THE WEEK...
BUT THE MAIN STORY WILL BE THE HOT AND HUMID CONDITIONS. AFTERNOON HEAT
INDICES MAY EXCEED ADVISORY CRITERIA FOR THE MID AND LATE PART OF
THIS WEEK. BY 240 HOURS... BOTH THE GFS AND ECMWF MODELS SHOW A
596 TO 598DM 500MB RIDGE CENTERED NEAR OR JUST NORTHWEST OF THE
MIDSOUTH...POINTING TOWARD CONTINUED HOT TEMPERATURES AND VERY
LITTLE CHANCE OF RAIN.
PWB
&&
.AVIATION...
18Z TAF CYCLE
MORNING SHOWERS AND THUNDERSTORMS HAVE STABILIZED ATMOSPHERE
TEMPORARILY AT TAF SITES WITH THE EXCEPTION OF AN ISOLATED
THUNDERSTORM NEAR MKL AS OF 18Z TAF ISSUANCE. ADDITIONAL SHOWERS
AND THUNDERSTORMS ANTICIPATED ACROSS ALL TAF SITES AS ATMOSPHERE
DESTABILIZES ONCE AGAIN BUT THINK A MAJORITY OF ANY AFTERNOON
CONVECTIVE ACTIVITY WILL HOLD OFF UNTIL AFTER 12/20-21Z AND
INCLUDED VCTS IN AT ALL SITES. POTENTIAL STILL REMAINS FOR A
CONVECTIVE COMPLEX TO DEVELOP UPSTREAM AND AFFECT TAF SITES LATER
TONIGHT INTO TUESDAY MORNING. STILL SOME UNCERTAINTY WITH
INITIATION/TIMING OF TONIGHT/S SHOWER/THUNDERSTORM ACTIVITY AND
LEFT EXISTING TIMING/TEMPO GROUPS IN FOR NOW. SOUTH TO SOUTHWEST
WINDS AROUND 10 KTS WILL WEAKEN TO AROUND 5 KTS AFTER 13/00Z.
CJC
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 89 76 91 77 / 50 70 70 20
MKL 86 73 89 72 / 50 70 70 30
JBR 88 73 90 74 / 50 70 70 10
TUP 91 76 91 74 / 50 60 60 30
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
AFTERNOON FOR CLAY-CRAIGHEAD-CROSS-GREENE-LAWRENCE-
MISSISSIPPI-POINSETT-RANDOLPH.
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
AFTERNOON FOR DUNKLIN-PEMISCOT.
MS...NONE.
TN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
AFTERNOON FOR DYER-LAKE-LAUDERDALE-OBION.
&&Hazardous weather outlook, Jul 12, 4:36 AM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 436 AM CDT MON JUL 12 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-131145- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 436 AM CDT MON JUL 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF THE MISSISSIPPI RIVER TODAY AND TONIGHT. DAMAGING WINDS WILL BE PRIMARY SEVERE THREAT. HEAVY RAIN AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE TODAY...FOLLOWED BY AN INCREASE THREAT OF FLASH FLOODING TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR NORTHEAST ARKANSAS... THE MISSOURI BOOTHEEL AND NORTHWEST TENNESSEE. FLASH FLOODING WILL STILL BE POSSIBLE FOR AREAS OF THE MIDSOUTH OUTSIDE OF THE FLASH FLOOD WATCH...BUT FLASH FLOODING OVER THESE AREAS WILL LIKELY BE MORE LOCALIZED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FLASH FLOOD THREAT SHOULD DIMINISH BY MIDDAY TUESDAY. HOT AND HUMID CONDITIONS WILL PREVAIL ACROSS THE MIDSOUTH FROM MIDWEEK THROUGH THE WEEKEND. AFTERNOON HEAT INDICES MAY REACH HEAT ADVISORY CRITERIA BY THE MIDDLE OF THE WEEK. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND... MAINLY EAST OF THE MISSISSIPPI RIVER DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND TONIGHT WEST OF THE MISSISSIPPI RIVER AND OVER NORTHWEST TENNESSEE. PWB
In the hours before
Local storm report, Jul 12, 2:08 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
208 PM CDT MON JUL 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND DMG 5 W UNION CITY 36.42N 89.14W
07/11/2010 OBION TN LAW ENFORCEMENT
A TREE FELL ACROSS NORTH COUNTY HOME ROAD AND ONTO SOME
POWERLINES. TIME IS ESTIMATED FROM RADAR.
0725 PM TSTM WND DMG 5 SW MARTIN 36.29N 88.92W
07/11/2010 WEAKLEY TN LAW ENFORCEMENT
TREE FELL ONTO SIDONIA KENTON ROAD, COMPLETELY BLOCKED
THE ROAD.
0730 PM FLASH FLOOD HORNBEAK 36.33N 89.30W
07/11/2010 OBION TN LAW ENFORCEMENT
FIRE DEPARTMENT DIVERTED TRAFFIC AROUND WATER-COVERED
ROADS IN THE TOWN OF HORNBEAK.
0950 PM FLASH FLOOD 2 N PARAGOULD 36.08N 90.51W
07/11/2010 GREENE AR PUBLIC
U.S. HIGHWAY 49 COVERED WITH AT LEAST A FOOT OF WATER
1008 PM FLASH FLOOD PARAGOULD 36.06N 90.51W
07/11/2010 GREENE AR PUBLIC
SOUTH 4TH STREET IN PARAGOULD HAS NEARLY 2 FEET OF WATER
ON STREET.
1021 PM FLASH FLOOD PARAGOULD 36.06N 90.51W
07/11/2010 GREENE AR PUBLIC
WIDESPREAD FLOODING ACROSS CITY OF PARAGOULD. WATER UP TO
WHEEL WELLS OF CARS AND SOME HOMES HAVE WATER ENTERING.
1045 PM FLASH FLOOD PARAGOULD 36.06N 90.51W
07/11/2010 GREENE AR DEPT OF HIGHWAYS
HIGHWAY 412...IN SEVERAL PLACES...AND AT LEAST 10 OTHER
ROADS COVERED IN THE TOWN OF PARAGOULD.
0148 AM FLASH FLOOD WYNNE 35.23N 90.79W
07/12/2010 CROSS AR TRAINED SPOTTER
REPORTS RELAYED FROM POLICE SCANNER OF WIDESPREAD
FLOODING ON FALLS BOULEVARD IN WYNNE. SEVERAL VEHICLES IN
WATER AS HIGH AS VEHICLES HEADLIGHTS.
0217 AM HEAVY RAIN WYNNE 35.23N 90.79W
07/12/2010 M3.07 INCH CROSS AR TRAINED SPOTTER
3.07 INCHES OF RAIN FELL IN WYNNE IN A SPAN OF 1 HOUR AND
15 MINUTES
0650 AM FLASH FLOOD 3 E DOWNTOWN MEMPHIS 35.13N 90.00W
07/12/2010 SHELBY TN BROADCAST MEDIA
I-240 BETWEEN UNION AVENUE AND I-40 IS FLOODED.
0657 AM FLASH FLOOD 4 E DOWNTOWN MEMPHIS 35.13N 89.98W
07/12/2010 SHELBY TN BROADCAST MEDIA
INTERSECTION OF NORTH PARKWAY AT NORTH DUNLAP IS FLOODED.
0702 AM FLASH FLOOD 2 S BARTLETT 35.19N 89.84W
07/12/2010 SHELBY TN BROADCAST MEDIA
INTERSECTION OF SYCAMORE VIEW AND SUMMER AVE IS FLOODED.
0706 AM FLASH FLOOD 5 E DOWNTOWN MEMPHIS 35.13N 89.96W
07/12/2010 SHELBY TN BROADCAST MEDIA
INTERSECTION OF MCLEAN BLVD AND EVELYN AVE IS FLOODED.
0720 AM FLASH FLOOD 3 N GERMANTOWN 35.13N 89.79W
07/12/2010 SHELBY TN NWS EMPLOYEE
WALNUT GROVE ROAD NEAR GERMANTOWN PARKWAY IS FLOODED
0733 AM FLASH FLOOD 6 SE DOWNTOWN MEMPHIS 35.07N 89.97W
07/12/2010 SHELBY TN BROADCAST MEDIA
KNIGHT ARNOLD ROAD AT TCHULAHOMA ROAD. ONE CAR IS STUCK
IN THE WATER.
0738 AM FLASH FLOOD 6 E DOWNTOWN MEMPHIS 35.13N 89.94W
07/12/2010 SHELBY TN PUBLIC
FLASH FLOODING ON HARDIN AVENUE...AT LEAST TWO CARS
FLOODED
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:55 PM CDT | Severe Thunderstorm Warning | MEG | Greene, Lawrence, Randolph | 34 min |
| Jul 11, 9:20 PM CDT | Flash Flood Warning | MEG | Clay, Greene, Lawrence, Randolph | 3 hr |
| Jul 11, 10:15 PM CDT | Flash Flood Warning | MEG | Craighead, Greene, Mississippi | 117 min |
| Jul 11, 10:22 PM CDT | Flash Flood Warning | MEG | Lawrence, Randolph | 113 min |
| Jul 12, 1:40 AM CDT | Flash Flood Warning | MEG | Cross, Poinsett | 5 hr |
| Jul 12, 2:47 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, St. Francis | 3 hr |
| Jul 12, 3:42 AM CDT | Flash Flood Warning | MEG | Crittenden | 3 hr |
| Jul 12, 3:52 AM CDT | Flash Flood Warning | MEG | Greene, Lawrence, Randolph | 3 hr |
| Jul 12, 4:21 AM CDT | Flash Flood Watch | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 30 hr |
| Jul 12, 5:39 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 3 hr |
| Jul 12, 6:36 AM CDT | Flash Flood Warning | MEG | Crittenden | 84 min |
| Jul 12, 7:54 AM CDT | Flash Flood Warning | MEG | Crittenden | 2 hr |
| Jul 12, 8:45 AM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Mississippi, Poinsett, St. Francis | 60 min |
| Jul 12, 3:18 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi | 30 min |
| Jul 12, 4:55 PM CDT | Severe Thunderstorm Warning | MEG | Lawrence | 25 min |
| Jul 12, 4:57 PM CDT | Flash Flood Warning | MEG | Lawrence, Randolph | 2 hr |
| Jul 12, 6:35 PM CDT | Severe Thunderstorm Warning | MEG | Lee, St. Francis | 40 min |
| Jul 12, 6:42 PM CDT | Severe Thunderstorm Warning | MEG | Cross, Poinsett | 48 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.